# SDR 06FDEA0676

- Difficulty date: February 14, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT FOUND CRACKED.  LEFT HAND WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT CRACKED AREA REPAIRED AS PER FEDEX EA 1-5730-90744, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
